# SDR SWAA2023021696285

- Difficulty date: January 28, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 BS 727E WL 156 AFT CARGO COMPARTMENT 2023-83756<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 200048001; DUE DATE 30-MAR-23;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 727D+ 11? AND BS 767+9? WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETED  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS 727D+ 11? AND BS 767+9? WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW. RII
